# SDR SWAA2017010410961

- Difficulty date: January 2, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 66,085 hours, 52,225 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 654645268A
- Part serial: MA5940
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD GROUND SPOILER CENTER OUTBOARD HINGE BROKEN.  R&R SPOILER IAW AMM.
